# SDR VNAA2019073011101

- Difficulty date: July 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 35,918 hours, 35,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131ASMI
- Part serial: 4536
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT/FWD SIGN LIGHT INOP. R&R EMERGENCY BATTERY SUPPLY. IAW CRJ200  AMM 33-51-04-000/400-801. OPS CHECK GOOD.
